Differentiable structures on metric measure spaces: A primer

Bruce Kleiner, John M Mackay

Research output: Contribution to journalArticle (Academic Journal)peer-review

113 Downloads (Pure)

Abstract

This is an exposition of the theory of differentiable structures on metric
measure spaces, in the sense of Cheeger and Keith.
Original languageEnglish
Pages (from-to)41-64
Number of pages24
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
VolumeXVI
Issue number1
Early online date31 Mar 2016
DOIs
Publication statusPublished - Mar 2016

Fingerprint

Dive into the research topics of 'Differentiable structures on metric measure spaces: A primer'. Together they form a unique fingerprint.

Cite this